RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2012, Volume 12, Number 1, Pages 89–97 (Mi dvmg231)  

A homotopy-theoretic rigidity property of Bott manifolds

S. Theriault

University of Aberdeen

Abstract: The rigidity conjecture in toric topology posits that two toric manifolds are diffeomorphic if and only if their integral cohomology rings are isomorphic as graded rings. Only a few low dimensional cases have been resolved. We weaken the conjecture to one concerning homotopy type rather than diffeomorphism, and show that the weaker conjecture holds for Bott manifolds, once enough primes have been inverted. In particular, show that the rational homotopy type of a Bott manifold is determined by its rational cohomology ring.
The material in this paper was inspired by the mathematics discussed at the International conference «Toric Topology and Automorphic Functions» (September, 5–10th, 2011, Khabarovsk, Russia).

Key words: Bott manifold, rigidity.

Full text: PDF file (212 kB)
References: PDF file   HTML file
MSC: Primary 55P15; Secondary 57R19
Received: 28.12.2011
Language:

Citation: S. Theriault, “A homotopy-theoretic rigidity property of Bott manifolds”, Dal'nevost. Mat. Zh., 12:1 (2012), 89–97

Citation in format AMSBIB
\Bibitem{The12}
\by S.~Theriault
\paper A homotopy-theoretic rigidity property of Bott manifolds
\jour Dal'nevost. Mat. Zh.
\yr 2012
\vol 12
\issue 1
\pages 89--97
\mathnet{http://mi.mathnet.ru/dvmg231}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg231
  • http://mi.mathnet.ru/eng/dvmg/v12/i1/p89

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дальневосточный математический журнал
    Number of views:
    This page:121
    Full text:37
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019